# SDR FDEA201510273382

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 1681, RBL 10.5 45.50, SEVERAL AREAS UNDERNEATH NUTPLATES HAS CORROSION.  R & R THE FLOORBEAM IAW SRM 51-40-02 & IAW DWG NR 146N5091.  CAT A MAJOR REPAIR.  FOUND CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III.  MAJOR REPAIR.
